MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1181850P2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on the morning on (b)(6) 2025, the surgeon inserted the spinal cage into the l4/l5 intervertebral space using the crestline technique and performed posterior fixation of the l4/l5 vertebrae.At around 6 p.M.That day, the surgeon noticed something abnormal with the drain.And he confirmed ureteral damage, using indigo carmine.At around 8pm on the same day, the patient was transferred to another hospital with a urology department accompanied by the surgeon.The surgery was carried out.We have not received any comments from the surgeon that there were any problems with the spinal cage, other implants and used medical instruments.We did not obtain any implants and instruments.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation as it remains in situ.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.

Brand Name
MODULUS
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24038924
Report Number2031966-2026-00010
Device Sequence Number21401793
Product Code MAX
UDI-Device Identifier00887517726049
UDI-Public887517726049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1181850P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale